# SDR SWAA2022061512874

- Difficulty date: May 28, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A26114
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP CAP STRIP BETWEEN STA 767 AND STA 847 LBL 21' CORRODED P/N 453A2611-4 / [01] FOUND AFT CARGO CAP STRIP BETWEEN STA 767 AND STA 847 LBL 21' P/N 453A2611-4 WITH EXFOLIATING CORROSION THAT IS OUT OF LIMITS. PART NEEDS REPLACEMENT;[02] RECEIVED SERVICEABLE AFT CARGO COMPARTMENT CAP STRIP FROM STA 767 TO STA 847 P/N 453A2611-4. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q004ALJD;[03] VERIFIED ;INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q004ALJD
